Advertisement

Journal of Mathematical Sciences

, Volume 197, Issue 4, pp 467–478 | Cite as

Endomorphism Rings of Rigid Almost Completely Decomposable Abelian Groups

  • E. A. Blagoveshchenskaya
Article

Abstract

A necessary and sufficient condition is found for rigid almost completely decomposable Abelian groups with p-primary regulator quotients to have endomorphism rings isomorphic to those of the corresponding groups with cyclic regulator quotients.

Keywords

Abelian Group Endomorphism Ring Ring Type Direct Decomposition Pure Subgroup 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    D. Arnold, Finite Rank Torsion Free Abelian Groups and Rings, Lect. Notes Math., Vol. 931, Springer (1982).Google Scholar
  2. 2.
    E. Blagoveshchenskaya, “Direct decompositions of almost completely decomposable Abelian groups,” Abelian Groups and Modules, Lect. Notes Pure Appl. Math., Vol. 182, New York, Marcel Dekker (1996), pp. 163–179.Google Scholar
  3. 3.
    E. Blagoveshchenskaya, Almost Completely Decomposable Abelian Groups and Their Endomorphism Rings [in Russian], Mathematics in Polytechnical University, St. Petersburg (2009).Google Scholar
  4. 4.
    E. Blagoveshchenskaya, G. Ivanov, and P. Schultz, “The Baer–Kaplansky theorem for almost completely decomposable groups,” Contemp. Math., 273, 85–93 (2001).CrossRefMathSciNetGoogle Scholar
  5. 5.
    E. Blagoveshchenskaya and A. Mader, “Decompositions of almost completely decomposable Abelian groups,” Contemp. Math., 171, 21–36 (1994).CrossRefMathSciNetGoogle Scholar
  6. 6.
    T. Faticoni and P. Schultz, “Direct decompositions of ACD groups with primary regulating index,” Abelian Groups and Modules, Lect. Notes Pure Appl. Math., Vol. 182, New York, Marcel Dekker (1996), pp. 233–241.Google Scholar
  7. 7.
    L. Fuchs, Infinite Abelian Groups, Vols. 1, 2, Academic Press (1970, 1973).Google Scholar
  8. 8.
    P. Krylov, A. Mikhalev, and A. Tuganbaev, Endomorphism Rings of Abelian Groups, Kluwer Academic, Dordrecht (2003).CrossRefMATHGoogle Scholar
  9. 9.
    A. Mader, Almost Completely Decomposable Abelian Groups, photocopied notes, Montreal (1992).Google Scholar
  10. 10.
    A. Mader, Almost Completely Decomposable Abelian Groups, Algebra, Logic and Applications, Vol. 13, Gordon and Breach, Amsterdam (1999).Google Scholar
  11. 11.
    A. Mader and P. Schultz, “Endomorphism rings and automorphism groups of almost completely decomposable groups,” Commun. Algebra, 28, 51–68 (2000).CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    A. Mader and C. Vinsonhaler, “Classifying almost completely decomposable groups,” J. Algebra, 170, No. 3, 754–780 (1998).CrossRefMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media New York 2014

Authors and Affiliations

  1. 1.Department of MathematicsSt. Petersburg State Technical UniversitySt. PetersburgRussia

Personalised recommendations